# SDR SWIA97821

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Engine: Pwa PW118A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE,  ADVANCE STALL WARNING  AND FLAP CONTROL FAULT LIGHTS ILLUMINATE.  COULD NOT RESET.  NACELLE FLAPS SHOW A PAIR OF LIGHT BARS FLASHING.  RETURNED TO SLC.  REMOVED AND REPLACED RIGHT NACELLE FLAP ACTUATOR IAW MM 27-50-08.  CHECKS GOOD.
